Posted by: mm21 | 2008/09/02

injection contraceptive/pregnancy

Hi there

Before i go to a doctor etc, I would see what you have to say or advise me.

I have been on the contraceptive injection since feb/march of this year. I am in a serious relationship and have a regular and healthy sex life. About a month and a half ago I was hospitalized and when they operated they found i had a burst cyst on my ovaries, which is ok now, and i have since been given a perfect bill of health by my gynae a month ago.

For about a week and a half i have been experiencing some terrible nausea both during the night and every few mornings and sometimes all day. I have been urinating much more frequently than usual and am having to get up at night to go to the toilet about 2 or 3 times. I am quite moody and emotional. I have also had bad heartburn.

I took a pregnancy test last week in the evening and it came up negative. I was due for my contraceptive injection yesterday which i went for. Do you think that the contraception could be deceiving the test results and if i was pregnant would the fact that i had my injection cause a problem?

Please help/advise


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injection does not affect the pregnancy test. Your symptoms could be side effects of the injection. They could also indicate a bladder infection. It might be best to have this checked by a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.